Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 288, Number 1

All articles in this issue are freely accessible.

Covers in free lattices
Ralph Freese and J. B. Nation.
Trans. Amer. Math. Soc. 288 (1985), 1-42
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773044
Surgery in dimension four and noncompact $5$-manifolds
Daniel S. Silver.
Trans. Amer. Math. Soc. 288 (1985), 43-50
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773045
The determination of the Lie algebra associated to the lower central series of a group
John P. Labute.
Trans. Amer. Math. Soc. 288 (1985), 51-57
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773046
A reciprocity law for polynomials with Bernoulli coefficients
Willem Fouché.
Trans. Amer. Math. Soc. 288 (1985), 59-67
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773047
New inequalities for polynomials
C. Frappier, Q. I. Rahman and St. Ruscheweyh.
Trans. Amer. Math. Soc. 288 (1985), 69-99
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773048
Coordinatization in superstable theories. I. Stationary types
Steven Buechler.
Trans. Amer. Math. Soc. 288 (1985), 101-114
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773049
Stability of Godunov’s method for a class of $2×2$ systems of conservation laws
Randall J. LeVeque and Blake Temple.
Trans. Amer. Math. Soc. 288 (1985), 115-123
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773050
Polar coordinates induced by actions of compact Lie groups
Jiri Dadok.
Trans. Amer. Math. Soc. 288 (1985), 125-137
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773051
A reflexivity theorem for weakly closed subspaces of operators
Hari Bercovici.
Trans. Amer. Math. Soc. 288 (1985), 139-146
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773052
A bijective proof of Stanley’s shuffling theorem
I. P. Goulden.
Trans. Amer. Math. Soc. 288 (1985), 147-160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773053
Singular integral operators of Calderón type and related operators on the energy spaces
Takafumi Murai.
Trans. Amer. Math. Soc. 288 (1985), 161-178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773054
Best approximation and quasitriangular algebras
Timothy G. Feeman.
Trans. Amer. Math. Soc. 288 (1985), 179-187
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773055
Compact conformally flat hypersurfaces
Manfredo do Carmo, Marcos Dajczer and Francesco Mercuri.
Trans. Amer. Math. Soc. 288 (1985), 189-203
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773056
On infinite deficiency in $R^{∞}$-manifolds
Vo Thanh Liem.
Trans. Amer. Math. Soc. 288 (1985), 205-226
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773057
Sobolev space projections in strictly pseudoconvex domains
Harold P. Boas.
Trans. Amer. Math. Soc. 288 (1985), 227-240
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773058
Nilpotent automorphism groups of Riemann surfaces
Reza Zomorrodian.
Trans. Amer. Math. Soc. 288 (1985), 241-255
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773059
Invariant means on an ideal
Michel Talagrand.
Trans. Amer. Math. Soc. 288 (1985), 257-272
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773060
Decompositions into codimension-two manifolds
R. J. Daverman and J. J. Walsh.
Trans. Amer. Math. Soc. 288 (1985), 273-291
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773061
Simply transitive groups and Kähler structures on homogeneous Siegel domains
Josef Dorfmeister.
Trans. Amer. Math. Soc. 288 (1985), 293-305
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773062
The weighted pointwise ergodic theorem and the individual ergodic theorem along subsequences
A. Bellow and V. Losert.
Trans. Amer. Math. Soc. 288 (1985), 307-345
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773063
Multipliers on weighted $L_{p}$-spaces over certain totally disconnected groups
C. W. Onneweer.
Trans. Amer. Math. Soc. 288 (1985), 347-362
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773064
Regularization of $L^{2}$ norms of Lagrangian distributions
Steven Izen.
Trans. Amer. Math. Soc. 288 (1985), 363-380
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773065
Cubes of conjugacy classes covering the infinite symmetric group
Manfred Droste.
Trans. Amer. Math. Soc. 288 (1985), 381-393
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773066
Functions of uniformly bounded characteristic on Riemann surfaces
Shinji Yamashita.
Trans. Amer. Math. Soc. 288 (1985), 395-412
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773067
Lowest order invariants for real-analytic surfaces in $C^{2}$
Gary A. Harris.
Trans. Amer. Math. Soc. 288 (1985), 413-422
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773068
An upper bound for the waiting time for nonlinear degenerate parabolic equations
Michel Chipot and Thomas Sideris.
Trans. Amer. Math. Soc. 288 (1985), 423-427
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773069
Erratum to: “Approximate subdifferentials and applications. I. The finite-dimensional theory” [Trans. Amer. Math. Soc. 281 (1984), no. 1, 389–416; MR MR0719677 (84m:49029)]
A. D. Ioffe.
Trans. Amer. Math. Soc. 288 (1985), 429
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 773070
American Mathematical Society